Über die Nullstellen gewisser ganzer Funktionen

G. Polya

Mathematische Zeitschrift (1918)

  • Volume: 2, page 352-383
  • ISSN: 0025-5874; 1432-1823

How to cite


Polya, G.. "Über die Nullstellen gewisser ganzer Funktionen." Mathematische Zeitschrift 2 (1918): 352-383. <http://eudml.org/doc/167491>.

author = {Polya, G.},
journal = {Mathematische Zeitschrift},
pages = {352-383},
title = {Über die Nullstellen gewisser ganzer Funktionen},
url = {http://eudml.org/doc/167491},
volume = {2},
year = {1918},

AU - Polya, G.
TI - Über die Nullstellen gewisser ganzer Funktionen
JO - Mathematische Zeitschrift
PY - 1918
VL - 2
SP - 352
EP - 383
UR - http://eudml.org/doc/167491
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.